Applications of unstable normal invariants. Part I
Compositio Mathematica, Volume 38 (1979) no. 1, pp. 55-66.
@article{CM_1979__38_1_55_0,
     author = {Williams, Bruce},
     title = {Applications of unstable normal invariants. {Part} {I}},
     journal = {Compositio Mathematica},
     pages = {55--66},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     zbl = {0402.57029},
     mrnumber = {523263},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_1_55_0/}
}
TY  - JOUR
AU  - Williams, Bruce
TI  - Applications of unstable normal invariants. Part I
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 55
EP  - 66
VL  - 38
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_1_55_0/
UR  - https://zbmath.org/?q=an%3A0402.57029
UR  - https://www.ams.org/mathscinet-getitem?mr=523263
LA  - en
ID  - CM_1979__38_1_55_0
ER  - 
%0 Journal Article
%A Williams, Bruce
%T Applications of unstable normal invariants. Part I
%J Compositio Mathematica
%D 1979
%P 55-66
%V 38
%N 1
%I Sijthoff et Noordhoff International Publishers
%G en
%F CM_1979__38_1_55_0
Williams, Bruce. Applications of unstable normal invariants. Part I. Compositio Mathematica, Volume 38 (1979) no. 1, pp. 55-66. http://www.numdam.org/item/CM_1979__38_1_55_0/

[1] W. Browder: Homotopy type of differentiable manifolds, in Colloq. on Alg. Top. Notes, Aarhus, 1962, 42-46. | Zbl

[2] W. Browder, Embedding smooth manifolds, in "Proc. I.C.M. (Moscow, 1966)." Mir, 1968, 712-719. | MR | Zbl

[3] W. Browder, Surgery on simply connected manifolds. Springer Verlag, 1972. | MR | Zbl

[4] F.X. Connolly and B. Williams, Embeddings up to homotopy type and geometric suspensions of manifolds (to appear in Quart. J. Math. Oxford). | MR | Zbl

[5] A. Haefliger, Enlarement de spheres en codimensions superieure a deux, Comment. Math. Helv 41 (1966) 51-72. | MR | Zbl

[6] A. Haefliger, Knotted spheres and related geometric topics, in "Proc. I.C.M. (Moscow, 1966)." Mir, 1968, 437-444. | MR | Zbl

[7] M. Hirsh, Embeddings and compressions of smooth manifolds and polyhedra, Topology, Vol.4 (1966) 361-369. | MR | Zbl

[8] J.P.E. Hodgson, Obstructions to concordance for thickenings, Invent. Math 5 (1968) 292-316. | MR | Zbl

[9] J.P.E. Hodgson, Poincaré complex thickenings and concordance obstructions, Bull. Amer. Math. Soc. 76 (1970) 1039-1043. | MR | Zbl

[10] J.P.E. Hodgson, General Position in the Poincaré duality category, Invent. Math 24 (1974) 311-334. | MR | Zbl

[11] L. Larmore and B. Williams, Single obstructions to embedding and Board-man-Vogt little cubes (to appear).

[12] N. Levitt, Normal fibrations for complexes, I11. J. Math. 14 (1970) 385-408. | MR | Zbl

[13] J. Levine, On differentiable embeddings of simply connected manifolds, Bull. Amer. Math. Soc. 69 (1963) 806-809. | MR | Zbl

[14] S.P. Novikov, Homotopy equivalent smooth manifolds I, Translations Amer. Math. Soc. 48 (1965) 271-396.

[15] D. Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms. Geometric Topology seminar notes, Princeton University 1967.

[16] C.T.C. Wall, Thickenings, Topo 5 (1966) 73-94. | MR | Zbl

[17] C.T.C. Wall, Poincaré complexes I, Ann. of Math., 86 (1967) 213-245. | MR | Zbl

[18] C.T.C. Wall, Surgery on Compact Manifolds, Academic Press, 1971. | MR | Zbl

[19] B. Williams, Hopf invariants, localization, and embeddings of Poincaré complexes (to appear). | MR | Zbl